# SDR DALA13027280129

- Difficulty date: June 3, 2013
- Submitted: June 5, 2013
- Operation: Air carrier
- Aircraft: N129DL
- Make and model: Boeing 767332
- Aircraft serial: 24079
- Aircraft time: 78,107 hours, 33,601 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 456-478
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO BS 456-478, STRINGER 36R FOUND CORRODED.  CORROSION AREA FOUND OUT OF LIMITS IAW SRM 53-00-03, FIG 101, REV 92 AND REPAIR CARRIED OUT IAW SRM 53-00-03, FIG 201, REPAIR.
